Differential and Integral Equations

An application to bifurcation problems of cusps in Banach spaces

D. Lupo and A. M. Micheletti

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 1023-1040.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569541

Mathematical Reviews number (MathSciNet)
MR1123350

Zentralblatt MATH identifier
0736.34037

Subjects
Primary: 58E07: Abstract bifurcation theory
Secondary: 34B15: Nonlinear boundary value problems 35B32: Bifurcation [See also 37Gxx, 37K50] 47H15 58G28

Citation

Lupo, D.; Micheletti, A. M. An application to bifurcation problems of cusps in Banach spaces. Differential Integral Equations 4 (1991), no. 5, 1023--1040. https://projecteuclid.org/euclid.die/1371569541


Export citation